# SDR KBM2004F00066

- Difficulty date: May 3, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- System (JASC): 6420 · Tail Rotor Head
- Part: Ball End
- Part number: 350A33215001
- Part serial: MA4192
- Condition: Worn
- Location: T/R Spider
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SPIDER END BEARINGS WORN, REQUS REPLACEMENT.  REMOVED AND REPLACED.
